RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2003, Number 8, Pages 67–71 (Mi ivm353)  

Brief communications

The Fourier method in the Cauchy problem for a fourth-order equation on stratified sets

E. M. Bogatova, O. M. Penkinb

a Branch of The Moscow State Institute of Steel and Alloys Starooskol'skii Technological Institute
b Voronezh State University

Full text: PDF file (169 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2003, 47:8, 65–69

Bibliographic databases:
UDC: 517.956
Received: 15.02.2001
Revised: 10.07.2002

Citation: E. M. Bogatov, O. M. Penkin, “The Fourier method in the Cauchy problem for a fourth-order equation on stratified sets”, Izv. Vyssh. Uchebn. Zaved. Mat., 2003, no. 8, 67–71; Russian Math. (Iz. VUZ), 47:8 (2003), 65–69

Citation in format AMSBIB
\Bibitem{BogPen03}
\by E.~M.~Bogatov, O.~M.~Penkin
\paper The Fourier method in the Cauchy problem for a fourth-order equation on stratified sets
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2003
\issue 8
\pages 67--71
\mathnet{http://mi.mathnet.ru/ivm353}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2024105}
\zmath{https://zbmath.org/?q=an:1078.58501}
\elib{http://elibrary.ru/item.asp?id=9083628}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2003
\vol 47
\issue 8
\pages 65--69


Linking options:
  • http://mi.mathnet.ru/eng/ivm353
  • http://mi.mathnet.ru/eng/ivm/y2003/i8/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:173
    Full text:63
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019